# SDR UALA2011012600435

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 83,041 hours, 10,016 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS INOP FROM ROW 45 THRU 53 ON RT SIDE OF COACH SECTION.   RECONNECTED 2 LOOSE CONNECTORS AT SEAT 45 RT IAW SWPM AND OPS CHECKED IAW SWPM.  OPS CHECKED GOOD. ALL SEAT LOCATIONS OPERATIONAL.
